Journal of Sciences, Islamic Republic of Iran, ( ISI ), Volume (19), No (3), Year (2008-5) , Pages (102-109)

Title : ( New species of five-toed jerboa (rodentia:Dipodidae, Allactaginae) from north-east Iran )

Authors: Jamshid Darvish , , Maryam Moghaddam Matin , Farhang Haddad , بی بی صفیه اکبری راد ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The five-toed jerboas of genus Allactaga Cuvier, 1837 have been distributed in arid and semi-desert regions throughout northern Africa, Iranian Plateau and Central Asia to Mongolia. This genus has 12 species of which five have been so far reported from Iran including, Small Five-toed Jerboa (A. elater), William’s Jerboa (A. williamsi), Euphrate’s Jerboa (A. euphratica); Hotson’s Jerboa (A. hotsoni) and Firouz Jerboa (A. firouzi). The Toussi Jerboa (Allactaga toussi sp. Nov.) is reported for the first time from the steppe regions of north east Iran. This new species is different in external, cranial and molars morphological and morphometric characteristics from its parapatric species i.e. Allactaga elater, and other Iranian five-toed jerboas. Multivariate analyses also confirm that Allactaga toussi sp. nov. is significantly distinct from other species.

Keywords

Toussi Jerboa; Allactaga toussi sp. nov.; New species;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1008406,
author = {Darvish, Jamshid and , and Moghaddam Matin, Maryam and Haddad, Farhang and بی بی صفیه اکبری راد},
title = {New species of five-toed jerboa (rodentia:Dipodidae, Allactaginae) from north-east Iran},
journal = {Journal of Sciences, Islamic Republic of Iran},
year = {2008},
volume = {19},
number = {3},
month = {May},
issn = {1016-1104},
pages = {102--109},
numpages = {7},
keywords = {Toussi Jerboa; Allactaga toussi sp. nov.; New species; Iran},
}

[Download]

%0 Journal Article
%T New species of five-toed jerboa (rodentia:Dipodidae, Allactaginae) from north-east Iran
%A Darvish, Jamshid
%A ,
%A Moghaddam Matin, Maryam
%A Haddad, Farhang
%A بی بی صفیه اکبری راد
%J Journal of Sciences, Islamic Republic of Iran
%@ 1016-1104
%D 2008

[Download]